Alert archive / Massachusetts / Frost Advisories in 2008
Frost Advisory 7, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Oct 6, 2008, 4:38 AM EDT for Hampden County, Hampshire County, Worcester County, Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut; Hillsborough County, New Hampshire. It took effect at Oct 7, 2008, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2008, 4:38 AM EDT (08:38 UTC)
- In effect from
- Oct 7, 2008, 2:00 AM EDT
- Expired
- Oct 7, 2008, 8:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Hampden County, MA, Hampshire County, MA, Worcester County, MA, Hillsborough County, NH
The radar
The Boston radar (KBOX), 96 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBOX 060838 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 438 AM EDT MON OCT 6 2008 CTZ002>004-MAZ004-008>011-NHZ015-061645- /O.NEW.KBOX.FR.Y.0007.081007T0600Z-081007T1300Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...BARRE...FITCHBURG... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD... PETERBOROUGH...WEARE 438 AM EDT MON OCT 6 2008 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. THIS ADVISORY IS FOR CENTRAL HILLSBOROUGH COUNTY NEW HAMPSHIRE... HAMPSHIRE...HAMPDEN AND NORTHERN WORCESTER COUNTIES IN MASSACHUSETTS...AS WELL AS HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT. CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW AREAS OF FROST TO DEVELOP ACROSS THIS AREA LATE TONIGHT. THE OUTLYING AREAS ARE MOST LIKELY TO BE AFFECTED...AS WELL AS THE EAST SLOPES OF THE BERKSHIRES. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ BELK
2 follow-up statements
000 WWUS71 KBOX 061856 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 256 PM EDT MON OCT 6 2008 MAZ008-010-070300- /O.UPG.KBOX.FR.Y.0007.081007T0600Z-081007T1300Z/ /O.NEW.KBOX.FZ.W.0002.081007T0600Z-081007T1200Z/ WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHESTERFIELD...AMHERST...NORTHAMPTON 256 PM EDT MON OCT 6 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW A WIDESPREAD HARD FROST TO DEVELOP ACROSS HAMPSHIRE COUNTY MASSACHUSETTS LATE TONIGHT. THE OUTLYING AREAS ARE MOST LIKELY TO BE AFFECTED...AS WELL AS THE EAST SLOPES OF THE BERKSHIRES. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S PRIOR TO DAYBREAK. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ MAZ002-003-NHZ011-070300- /O.NEW.KBOX.FZ.W.0002.081007T0600Z-081007T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE 256 PM EDT MON OCT 6 2008 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY FOR FRANKLIN COUNTY MASSACHUSETTS AND CHESHIRE COUNTY NEW HAMPSHIRE. CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW A WIDESPREAD HARD FROST TO DEVELOP ACROSS FRANKLIN COUNTY MASSACHUSETTS AND CHESHIRE COUNTY NEW HAMPSHIRE LATE TONIGHT. THE OUTLYING AREAS ARE MOST LIKELY TO BE AFFECTED...AS WELL AS THE EAST SLOPES OF THE BERKSHIRES. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S PRIOR TO DAYBREAK. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ CTZ002>004-MAZ004-009-011-NHZ015-070300- /O.EXT.KBOX.FR.Y.0007.081007T0600Z-081007T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA- WESTERN HAMPDEN MA-EASTERN HAMPDEN MA- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...BARRE...FITCHBURG...BLANDFORD... SPRINGFIELD...PETERBOROUGH...WEARE 256 PM EDT MON OCT 6 2008 ...FROST ADVISORY NOW IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE FROST ADVISORY IS NOW IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. THIS FROST ADVISORY IS FOR CENTRAL AND WESTERN HILLSBOROUGH COUNTY NEW HAMPSHIRE...HAMPDEN AND NORTHERN WORCESTER COUNTIES IN MASSACHUSETTS...AS WELL AS HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT. CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW AREAS OF FROST TO DEVELOP ACROSS THIS AREA LATE TONIGHT. THE OUTLYING AREAS ARE MOST LIKELY TO BE AFFECTED...AS WELL AS THE EAST SLOPES OF THE BERKSHIRES. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S PRIOR TO DAYBREAK. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ STRAUSS
000 WWUS71 KBOX 070353 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1153 PM EDT MON OCT 6 2008 MAZ002-003-008-010-NHZ011-071200- /O.CON.KBOX.FZ.W.0002.081007T0600Z-081007T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- EASTERN HAMPSHIRE MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...AMHERST...NORTHAMPTON...JAFFREY...KEENE 1153 PM EDT MON OCT 6 2008 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW A WIDESPREAD HARD FROST TO DEVELOP ACROSS FRANKLIN COUNTY MASSACHUSETTS AND CHESHIRE COUNTY NEW HAMPSHIRE LATE TONIGHT. THE OUTLYING AREAS ARE MOST LIKELY TO BE AFFECTED...AS WELL AS THE EAST SLOPES OF THE BERKSHIRES. TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S PRIOR TO DAYBREAK. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ CTZ002>004-MAZ004-009-011-NHZ015-071200- /O.CON.KBOX.FR.Y.0007.081007T0600Z-081007T1200Z/ HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN WORCESTER MA- WESTERN HAMPDEN MA-EASTERN HAMPDEN MA- WESTERN AND CENTRAL HILLSBOROUGH NH- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...BARRE...FITCHBURG...BLANDFORD... SPRINGFIELD...PETERBOROUGH...WEARE 1153 PM EDT MON OCT 6 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT TUESDAY. THIS FROST ADVISORY IS FOR CENTRAL AND WESTERN HILLSBOROUGH COUNTY NEW HAMPSHIRE...HAMPDEN AND NORTHERN WORCESTER COUNTIES IN MASSACHUSETTS...AS WELL AS HARTFORD...TOLLAND AND WINDHAM COUNTIES IN CONNECTICUT. CLEAR SKIES AND DIMINISHING WINDS TONIGHT WILL ALLOW AREAS OF FROST TO DEVELOP ACROSS THIS AREA LATE TONIGHT. THE OUTLYING AREAS ARE MOST LIKELY TO BE AFFECTED...AS WELL AS THE EAST SLOPES OF THE BERKSHIRES. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MID 30S PRIOR TO DAYBREAK. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 6, 4:23 AM EDT, 15 minutes earlier.
Area forecast discussion, Oct 6, 4:23 AM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
423 AM EDT MON OCT 6 2008
.SYNOPSIS...
A VIGOROUS SHORT WAVE DISTURBANCE AND ASSOCIATED COLD FRONT WILL
CROSS THE REGION MONDAY...FOLLOWED BY COOLER AND DRIER AIR LATE IN
THE DAY. HIGH PRESSURE AND DRY WEATHER WILL RETURN TUESDAY THROUGH
THURSDAY. UNSETTLED WEATHER MAY RETURN LATE THIS WEEK.
&&
.NEAR TERM /UNTIL 10 AM THIS MORNING/...
MID LEVEL CLOUDS HAVE ENVELOPED SOUTHERN NEW ENGLAND...AND HELPED
RAISE VISIBILITY. WHILE THERE ARE STILL AREAS OF FOG...AND SOME OF
IT STILL DENSE...THE THREAT OF WIDESPREAD DENSE FOG HAS PASSED. AS
SUCH...HAVE DROPPED THE DENSE FOG ADVISORY FOR PORTIONS OF NORTHEAST
CT AND NORTHERN RI.
&&
.SHORT TERM /10 AM THIS MORNING THROUGH 6 AM TUESDAY/...
A VIGOROUS SHORTWAVE DISTURBANCE SHOULD CROSS SOUTHERN NEW ENGLAND BY
MID AFTERNOON. LATEST INDICATIONS ARE THAT WHILE THERE SHOULD BE
PLENTY OF THE LIFT INGREDIENTS FOR RAINFALL...THE MOISTURE WILL BE
LACKING. HAVE CONSIDERABLY DROPPED THE PROBABILITY OF MEASURABLE
PRECIPITATION AWAY FROM THE IMMEDIATE EAST COAST OF MA AND ADJACENT
COASTAL WATERS...BUT WILL MENTION THE POSSIBILITY OF SPRINKLES ACROSS
ALL OF SOUTHERN NEW ENGLAND FROM MID MORNING INTO THIS AFTERNOON.
HIGH PRESSURE AND DRIER AIR WILL ARRIVE TONIGHT. THIS WILL RESULT IN
CLEAR SKIES AND DIMINISHING WINDS. THIS WILL SET THE STAGE FOR FOR
WIDESPREAD FROST...IF WINDS DIMINISH ENOUGH. 06/00Z MODELS INDICATE
850 MB TEMPERATURES APPROACHING -1C...MAKING TONIGHT ONE OF THE
COLDEST SO FAR THIS AUTUMN.
MAV AND MET MOS GUIDANCE TEMPERATURES LOOK VERY REASONABLE.
HAVE POSTED A FROST WARNING FOR MUCH OF WESTERN MA...NORTHEAST
CT...AND CENTRAL HILLSBOROUGH COUNTY NH LATE TONIGHT. MOST CONFIDENT
ACROSS WESTERN MA AND CENTRAL HILLSBOROUGH COUNTY...BUT IT IS A VERY
CLOSE THING ACROSS THE OUTLYING AREAS OF NORTHEAST CT...ESPECIALLY
TOWARD THE FOOTHILLS OF THE BERKSHIRES.
DID NOT INCLUDE FRANKLIN COUNTY MA AND CHESHIRE COUNTY NH AS THESE
COUNTY HAVE ALREADY EXPERIENCED A WIDESPREAD FROST. HOWEVER...THESE
TWO COUNTIES MAY REQUIRE A FREEZE WARNING TONIGHT. CONFIDENCE IS NOT
VERY HIGH YET THAT AT LEAST HALF OF THIS AREA WILL SEE FREEZING
TEMPERATURES. SO WILL LET NEXT SHIFT TAKE A CLOSER LOOK.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
LARGE AMPLITUDE RIDGE FOLLOWS TUE AND WED BEHIND THE DEPARTING TROF.
THIS WILL TRANSLATE TO VERY PLEASANT FALL WEATHER WITH DRY CONDITIONS
ALONG WITH A WARMING TREND. AIRMASS MODIFIES NICELY WITH 925 TEMPS
WARMING TO +7C TUE AND THEN +11C WED. THIS WILL YIELD HIGHS TUE WELL
INTO THE 60S AND THEN NEAR 70 WED.
BY THU SPLIT FLOW EVOLVES OVER THE EASTERN THIRD OF THE NATION...
WITH A CLOSED MID LEVEL LOW EXITING THE OH VLY AND TRACKING EAST
TOWARD THE MID ATLC STATES. IT/S AT THIS POINT IN TIME THAT MODEL
GUIDANCE BEGINS TO DIVERGE ON THE TRACK AND AMPLITUDE OF THIS MID
LEVEL LOW. GIVEN THE LARGE SPREAD AMONG THE MODELS...DECIDED TO DO A
MODEL BLEND. THIS OFFERS DRY WEATHER LINGERING INTO THU...BUT THEN
POSSIBLY A PROLONG PERIOD OF UNSETTLED WEATHER AS TROF LINGERS ALONG
THE EASTERN SEABOARD.
&&
.AVIATION /08Z MONDAY THROUGH FRIDAY/...
VFR CONDITIONS TODAY AND TONIGHT. THE EXCEPTION WILL BE PATCHY IFR IN
LOW CLOUDS AND FOG THIS MORNING ACROSS SOUTHEAST MA...RI AND EXTREME
NORTHEAST CT.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
TUE THROUGH WED NIGHT...VFR.
THU AND FRI...VFR/MVFR IN SHOWERS. LOW RISK OF IFR.
&&
.MARINE...
NORTH WINDS EXPECTED TO INCREASE THIS AFTERNOON. WIND GUSTS COULD
APPROACH 25 KT ACROSS THE EASTERN WATERS TOWARDS EVENING AND
OVERNIGHT. A SMALL CRAFT ADVISORY MAY BE NECESSARY LATE IN THE DAY...
BUT WILL HOLD OFF ON HEADLINES FOR NOW AND LET THE NEXT SHIFT TAKE A
CLOSER LOOK.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY...NW WINDS BEGIN TO DIMINISH AS HIGH PRES BUILDS IN FROM THE
W.
WED...IDEAL BOATING WEATHER WITH HI PRES OVERHEAD.
THU AND FRI...WINDS BECOME SSW AND THEN SE AS INVERTED TROF DEVELOPS
ALONG THE EASTERN SEABOARD. THIS MAY BE ACCOMPANIED BY SHOWERS AND
FOG.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FROST ADVISORY FROM 2 AM TO 9 AM EDT TUESDAY FOR CTZ002>004.
MA...FROST ADVISORY FROM 2 AM TO 9 AM EDT TUESDAY FOR MAZ004-
008>011.
NH...FROST ADVISORY FROM 2 AM TO 9 AM EDT TUESDAY FOR NHZ015.
RI...NONE.
MARINE...NONE.
&&
SYNOPSIS...NOCERA/STRAUSS
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...NOCERA
AVIATION...NOCERA/BELK
MARINE...NOCERA/BELKHazardous weather outlook, Oct 5, 4:21 PM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TAUNTON MA 421 PM EDT SUN OCT 5 2008 CTZ002>004-MAZ005>007-012>024-NHZ012-RIZ001>008-062030- HARTFORD CT-TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-SOUTHERN WORCESTER MA- WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK MA- EASTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA- BARNSTABLE MA-DUKES MA-NANTUCKET MA-EASTERN HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 421 PM EDT SUN OCT 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ002>004-008>011-026-NHZ011-015-062030- WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- WESTERN AND CENTRAL HILLSBOROUGH NH- 421 PM EDT SUN OCT 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY. AREAS OF FROST ARE POSSIBLE MONDAY NIGHT AND TUESDAY NIGHT ACROSS NORTHWEST MASSACHUSETTS AND SOUTHWESTERN NEW HAMPSHIRE. IF WINDS COMPLETELY DIMINISH A MORE WIDESPREAD FROST WOULD BE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-254-255-062030- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 421 PM EDT SUN OCT 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 2:56 PM EDT | Freeze Warning | BOX | Franklin, Hampshire | 17 hr |
| Oct 6, 4:29 PM EDT | Small Craft Advisory | BOX | 20 hr | |
| Oct 5, 11:04 PM EDT | Dense Fog Advisory | BOX | Northeastern Connecticut Planning Region | 3 hr |
Nearby
Frost Advisories in Massachusetts, 2008Frost Advisories in Connecticut, 2008Frost Advisories in New Hampshire, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.